MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SENSITIVE ESTRADIOL; RADIOIMMUNOASSAY, ESTRADIOL

CLARE DISCRETE MFG IO ACCESS SENSITIVE ESTRADIOL; RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number B84493
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The full patient identifier for this report is (b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access sensitive estradiol reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.There is insufficient evidence to suggest a reagent or hardware malfunction occurred in this event.In conclusion, the cause of this event cannot be determined with the information supplied.There are a total of 32 mdrs submitted for (b)(6).
 
Event or Problem Description
The customer questioned low sensitive estradiol (access sensitive estradiol) results which had been generated on the customer's dxi 800 access immunoassay system.The customer reported on 09july2020 that based on the questioned low sensitive estradiol result there was a delay in patient treatment; specifically, a delay in administering ivf (in-vitro fertilization) therapy medications of follitropin alfa (gonal-f) and menotropins (menopur).There was no additional report of change to patient treatment or management in association with this event.The customer reported testing one sample drawn from the patient twice on the same day.System performance indicators such as quality control and calibrations were passing within specifications at the time of the event.Although the customer reported a failing system check, they reported a subsequent system check repeated the same day passed within specifications; there is insufficient information to reasonably suggest a malfunction; additionally, there were no reports of systemic issues such as impact to other assays in connection with this event.Sample was collected in becton dickinson (bd) gel plasma tube.Information regarding tube manufacturer, tube sizes, volumes drawn, sample processing and centrifugation or other information was not provided.

Brand Name
ACCESS SENSITIVE ESTRADIOL
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
MDR Report Key10349250
Report Number9680746-2020-00024
Device Sequence Number19487175
Product Code CHP
UDI-Device Identifier15099590699383
UDI-Public(01)15099590699383(17)201028(11)191029(10)971122
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K023764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2020
Device Catalogue NumberB84493
Device Lot Number971122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date07/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;